# SDR REXA2022112102586

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386743S
- Condition: Corroded
- Location: E/E Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAL RETAINER ON THE AVIONICS DOOR IS CORRODED.	"REMOVED CORRODED SEAL RETAINER P/N CC670-38674-3S IAW CRJ 900 SRM 51-42-06-001-001--3, INSTALLED NEW SEAL RETAINER P/N CC670-38674-3 IAW CRJ900 SRM 51-42-06-001-001-A01. REMOVED CORRODED SEAL RETAINER P/N CC670-38663-5 IAW CRJ 900 SRM 51-42-06-001-001-A01, INSTALLED NEW SEAL RETAINER P/N CC670-38663-5 IAW CRJ900 SRM 51-42-06-001-001-A01.
"
